# SDR AWXA200301530

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 45,090 hours, 20,382 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122010
- Part serial: DH070399
- Condition: Faulty
- Location: Zone 190
- Part time: 6,407 hours, 2,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EN ROUTE, WHEN MLG SELECTED UP, RECEIVED ECAM MESSAGE THAT MLG DOORS WERE NOT CLOSED.  RECYCLED MLG & NEW ECAM MESSAGE APPEARED FOR MLG NOT UPLOCKED, LOWERED MLG & RETURNED.  MAINT PULLED UP PREFLT REPORT MLG NOT UPLOCKED. FAILURE MESSAGE RT MLG DOOR OPEN PROX SENSOR 34GA TARGET POSITION, & 32GA.  MAINT ADJUSTED BOTH 32GA & 34GA PROX SENSORS, R & R RT MLG DOOR ACTUATOR IAW AMM 32-31-35-401, OPS & LEAK CHECK GOOD.  VENDORS FUNCTIONAL TEST OF RT MLG DOOR ACTUATOR S/N DH070399 WAS NO FAULT FOUND. VISUAL INSPECTION DID FIND 2 EACH BEARINGS MIGRATED LOOSE, R & R 2 EACH BEARINGS IAW CMM 32-31-35, REV. 12.
